i am a male, 55 years old, diabetic, fasting glucose 300-320, after meal glucose 400+. i have no sensation in my feet, due to which i feel limited control and wobble when i walk. i am on diabetic medication. how do i gain sensation back in my feet?
Person's Gender: Male
Person's Age: 55
Hi, let me help you with this
What you are complaining of is called diabetic peripheral neuropathy. It is common in diabetic when the blood sugar have not been under control for a long time.
There are a couple of drugs on the market to help with this. First is Neurontin (gabapentin), the second is Lyrica.
Double check with your doctor over there to see if any of these might be right for you.
One more important thing, your blood sugar numbers are not good. You really need to get it under control or risk losing your legs.
Amputation is one of the risk if this continues.
If you have additional questions please ask before rating my answers. I hope I have been of help to you today.
Hi, do you have additional questions regarding this post